# SDR PCSA2013051002

- Difficulty date: May 7, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 68,137 hours, 47,629 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Part number: 0802032501
- Part serial: 0100
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, ESSENTIAL T/R C/B, CENTER FWD AND RIGHT AFT NR 2 FUEL PUMP C/C'S POPPED AND PITOT STATIC HEATER OFF LIGHT ILLUMINATED.  MAINTEANCE REPLACED THE ESSENTIAL BUS C/B C867 IAW THE SWPM, RESET THE LEFT FWD AND RIGHT AFT NR 2 FUEL PUMP C/B'S.  ACCOMPLISHED THE ESSENTIAL TR SYSTEM CHECKS PER THE B727 AMM AND RETURNED THE AIRCRAFT TO SERVICE.
